# SDR 2001FA0000489

- Difficulty date: November 1, 2001
- Submitted: November 7, 2001
- Operation: General aviation
- Aircraft: N61US
- Make and model: Cessna 182S
- Aircraft serial: 18280935
- Engine: Lyc IO540AB1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: LW13884
- Condition: Delaminated
- Location: Engine
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT MAIN BEARING DELAMINATION.  DEFECT AREA WAS ABOUT THE SIZE OF A DIME.  THERE WAS EVIDENCE OF SUBSURFACE FLAWS IN THE SURROUNDING AREA.  THE CAUSE WOULD BE IMPROPER MANUFACTURING.
